MathSciNet Relay Station
MathSciNet bibliographic data
MR744519 58C27 (54C99)
Bakhtin, V. I. Topological equivalence of germs of functions. (Russian) Mat. Zametki 35 (1984), no. 4, 579–588.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement